MathSciNet Relay Station
MathSciNet bibliographic data
MR2769331 11F80 (11F85 11G25 11S20 14F30 14G22)
Berger, Laurent; Chenevier, Gaëtan Représentations potentiellement triangulines de dimension 2. (French) [Two-dimensional potentially trianguline representations] J. Théor. Nombres Bordeaux 22 (2010), no. 3, 557–574.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement